# SDR 97ZZZX3502

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Engine: Pwa JT9D7
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Nr 3 Lp Turbine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PPG/AKL - FLT EZ6987 - EN ROUTE, DIVERTED TO NAN DUE NR 3 ENGINE FAILURE DURING CLIMB.  NR 3 ENGINE INSPECTIONS CARRIED OUT AND SEVERAL LP TURBINE BLADES FOUND SEVERELY DAMAGED.  AOG EVERGREEN MECHANICS AND ATS ENGINEERS CARRIED OUT ENGINE CHANGE AND ENGINE POWER RUN SATISFACTORY.
